American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53D17) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] M. Jotz, T. S. Ratiu and J. Śniatycki. Singular reduction of Dirac structures. Trans. Amer. Math. Soc. 363 (2011) 2967-3013. MR 2775795.
Abstract, references, and article information   
View Article: PDF

[2] K. R. Goodearl and M. Yakimov. Poisson structures on affine spaces and flag varieties. II. Trans. Amer. Math. Soc. 361 (2009) 5753-5780. MR 2529913.
Abstract, references, and article information   
View Article: PDF

[3] A. S. Cattaneo and M. Zambon. Coisotropic embeddings in Poisson manifolds. Trans. Amer. Math. Soc. 361 (2009) 3721-3746. MR 2491897.
Abstract, references, and article information   
View Article: PDF

[4] Philip Foth and Jiang-Hua Lu. Poisson structures on complex flag manifolds associated with real forms. Trans. Amer. Math. Soc. 358 (2006) 1705-1714. MR 2186993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1